| Catalog Number |
7400-004-000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer service technician reported that the piece of connector is broken off and missing while it was being serviced at the user facility.There were no adverse consequences related to this event.